Volume 33, Number 3

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 3, 33 (2015).

Full Article
Regular Articles:
Kwangil Kim and Yonghai Li
Convergence of Finite Volume Schemes for Hamilton-Jacobi Equations with Dirichlet
Boundary Conditions

J. Comp. Math., 33 (2015), pp. 227-247. Abstract


Full Article
Qingjie Guo, Renhong Wang and Chongjun Li
On the Problem of Instability in the Dimensions of Spline Spaces over T-Meshes
with T-Cycles

J. Comp. Math., 33 (2015), pp. 248-262
. Abstract


Full Article
Nam-Yong Lee
Suppression of Defective Data Artifacts for Deblurring Images Corrupted
by Random Valued Noise

J. Comp. Math., 33 (2015), pp. 263-282
. Abstract

Full Article
Jun Hu
Finite Element Approximations of Symmetric Tensors on Simplicial Grids in Rn:
The Higher Order Case

J. Comp. Math., 33 (2015), pp. 283-296
. Abstract

Full Article
Youai Li
Convergence Analysis for the Iterated Defect Correction Scheme of Finite Element Methods on Rectangle Grids
J. Comp. Math., 33 (2015), pp. 297-306
. Abstract

Full Article
Fuzheng Gao and Xiaoshen Wang
A Modified Weak Galerkin Finite Element Method for Sobolev Equation
J. Comp. Math., 33 (2015), pp. 307-322
. Abstract

Full Article

Yang Yang and Chi-Wang Shu
Analysis of Sharp Superconvergence of Local Discontinuous Galerkin Method for
One-Dimensional Linear Parabolic Equations

J. Comp. Math., 33 (2015), pp. 323-340
. Abstract


Full Article
[An open-access article; the PDF is free to any online user.]